Publication
Title
Duality, localization and completion
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 1994
ISSN
0022-4049
Volume/pages
94(1994), p. 127-141
ISI
A1994NX18600002
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 09.08.2017
To cite this reference